MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 513 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 513 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Catalog Number 07649142001
Medical Device Problem Codes Imprecision (1307); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) replaced the valves and tubing of the cuvette rinse station.The customer has had no further issues since the last service visit.The fse performed multiple service actions over the course of various visits to the customer site.As several service actions were performed, the specific cause of the event could not be determined.
 
Additional Manufacturer Narrative
The hba1c reagent lot number and expiration date were not provided.On 27-may-2025, the field service engineer (fse) flushed the sample probe wash station and cleaned the lines to the vacuum tank.All wash stations were cleaned.Calibration and qc were acceptable.The investigation is ongoing.
 
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for hba1c on a cobas c 513 analyzer.The initial result was 58.7 mmol/mol.The repeat result was 35.7 mmol/mol.On (b)(6) 2025, the sample was repeated with a result of 37.4 mmol/mol.
 
Additional Manufacturer Narrative
Discrepant hba1c results were provided for an additional patient sample (patient 3).The initial result was 48 mmol/mol.The repeat result was 37 mmol/mol.The field service engineer (fse) checked the instrument, replaced the reagent probes, and removed and cleaned the bushing.The investigation is ongoing.
 
Additional Manufacturer Narrative
The issue was not resolved at the customer site.Discrepant hba1c results were provided for an additional patient sample (patient 2).The initial result was 51 mmol/mol.The sample was repeated due to a delta check.The repeat result was 39 mmol/mol.The investigation is ongoing.

Brand Name
COBAS C 513 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22193170
Report Number1823260-2025-01807
Device Sequence Number9189034
Product Code JJE
UDI-Device Identifier04015630946327
UDI-Public04015630946327
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07649142001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer06/23/2025
07/28/2025
09/25/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date07/16/2025
08/18/2025
10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown